# SDR C77A20120725001

- Difficulty date: October 28, 2011
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 10,646 hours, 6,172 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Zone 200
- Part time: 10,646 hours, 6,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT OTBD FLOOR SUPPORT, HAS CORROSION AT FR 16,  2 INCHES FROM PAX DOOR FWD CUT OUT.  R & R LT OTBD FLOOR SUPPORT IAW SRM 51-41-01 & 51-43-01 ON WO 409813-108 IAW EO E175-5300-029, REV IR.
